Тип публикации: статья из журнала
Год издания: 2013
Идентификатор DOI: 10.1134/S0965542513120075
Ключевые слова: Haar d-property; error estimation for cubature formulas; classes of functions Lip(L-1, L-2), Classes of functions lip(L1, Error estimation for cubature formulas, Haar d-property, L2)
Аннотация: Upper error estimates are obtained for cubature formulas with the Haar d-property in the classes Lip(L (1), L (2)) of two-variable functions satisfying a general Lipschitz condition. It is shown that the error of minimal cubature formulas possessing the Haar d-property have the best order of convergence to zero in the indicated claПоказать полностьюsses.
Журнал: COMPUTATIONAL MATHEMATICS AND MATHEMATICAL PHYSICS
Выпуск журнала: Vol. 53, Is. 12
Номера страниц: 1796-1807
ISSN журнала: 09655425
Место издания: NEW YORK
Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER